MathSciNet Relay Station
MathSciNet bibliographic data
MR2015335 41A30 (94A20)
Güntürk, C. Sinan Approximating a bandlimited function using very coarsely quantized data: improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004), no. 1, 229–242 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement